Journal of Computer Science

Modified Hill Cipher with Key Dependent Permutation and Circular Rotation

V.U.K. Sastry and V. Janaki

DOI : 10.3844/jcssp.2007.736.739

Journal of Computer Science

Volume 3, Issue 9

Pages 736-739

Abstract

In this study, we have modified the Hill cipher, by including a permutation and circular rotation into the cipher. Here both the permutation and the rotation depend upon the key. From the cryptanalysis and the avalanche effect, discussed in this study, we notice that the strength of the cipher is significant.

Copyright

© 2007 V.U.K. Sastry and V. Janaki. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.